Home | News | Find a Doctor | Ask a Question | Free

Anything else to try?


#1

Hello all Ive been using avodart since 2 months before my 2nd HT, and i must say i only wished I used it sooner. its been about two and half years since then and im noticing that that left side of my head including the folicles that have been implanted are now falling out fast! I have no idea why it seems the left side of my head is cursed! I figure it may have something to do with sleep but who really knows. Ive also been using minox (foam now) for over 10 years which also has helped. I use nizoral 1% 3 times a weeks, and i pop a .5 avodart 3 times a week mon, wed , friday (no sides possibly makes me hornier if anything however, the 1st few months were BAD with shedding, but boy did it pay off! I miss that! I just dont know what to do about the left sided hair loss.


#2

other than taking avodart more frequently, i don’t know what else to suggest.

avodart/propecia, minox 5% and nizoral 2% is the standard treatment. you are doing all you can to save your hair if that’s what you’re doing.

there are a few other anecdotal and semi-scientific things you can experiment with which may or may not help. But its best you lurk around the forum and research them before deciding if they are for you.


#3

» other than taking avodart more frequently, i don’t know what else to
» suggest.

Do you really think taking avodart .5 everyday ( instead of 3 times a week) would make a real difference?


#4

» Do you really think taking avodart .5 everyday ( instead of 3 times a week)
» would make a real difference?

hard to say my man

hard to say.

is there any specific reason you have chosen 3X a week as opposed to everyday ?

my best guess would be you get between 70% of its effectiveness taking it 3X a week but that’s just a guess.